MathSciNet Relay Station
MathSciNet bibliographic data
MR302823 (46 #1966) 22E45
Duflo, Michel Sur les extensions des représentations irréductibles des groupes de Lie nilpotents. (French) Ann. Sci. École Norm. Sup. (4) 5 (1972), 71–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement